Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 320, NWS Norman, OK

May 29, 20125 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 10:16 PM CDT for 5 counties in Oklahoma. It was in force for 59 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 10:16 PM CDT (03:16 UTC)
Expired
May 29, 2012, 11:15 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Garvin County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 10:16 PM CDTTSTM WND GST 652 N Norman, OKNUMEROUS TREE LIMBS WERE BLOWN DOWN.
May 29, 10:22 PM CDTTSTM WND GST 702 Nw Norman, OKTHE WIND GUST WAS REPORTED AT ROCK CREEK ROAD AND 36TH
May 29, 10:22 PM CDTTSTM WND GST 702 Nw Norman, OKTHE WIND GUST WAS REPORTED AT ROCK CREEK ROAD AND 36TH. A 12 INCH DIAMETER TREE LIMB WAS BLOWN DOWN. NUMEROUS OTHER TREE LIMBS WERE ALSO BLOWN DOWN. ONE RESIDENCE LOST A PORTION OF ITS ROOF.
May 29, 10:25 PM CDTTSTM WND GST 652 Nw Norman, OK
May 29, 10:28 PM CDTHAIL 1.25S Blanchard, OK
May 29, 10:30 PM CDTTSTM WND GST 622 Nw Norman, OK
May 29, 10:30 PM CDTTSTM WND GST 701 Nw Norman, OKTHE WIND GUST WAS REPORTED NEAR NW 24TH AND ROBINSON STREET.
May 29, 10:31 PM CDTTSTM WND GST 70Norman, OKSTREET SIGNS BLOWN DOWN
May 29, 10:33 PM CDTTSTM WND DMGPurcell, OKSEVERAL 6 TO 8 INCH DIAMETER TREE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:55 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2199 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WUUS54 KOUN 300316
SVROUN
OKC027-049-051-087-109-300415-
/O.NEW.KOUN.SV.W.0320.120530T0316Z-120530T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  EXTREME NORTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1115 PM CDT

* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING 
  HAIL UP TO TWO INCHES IN DIAMETER AND DESTRUCTIVE WINDS IN EXCESS 
  OF 75 MPH. THE LEADING EDGE OF THIS STORM WAS LOCATED FROM 
  NEAR MOORE TO NEWCASTLE TO BRIDGECREEK AND AMBER.  THE STORM
  IS MOVING SOUTH AROUND 30 TO 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...MOORE...CHICKASHA...STELLA...CHOCTAW...PURCELL...
  NEWCASTLE...NOBLE...SLAUGHTERVILLE...BLANCHARD...NICOMA PARK...
  LEXINGTON...GOLDSBY...NINNEKAH...WAYNE...ALEX...WASHINGTON...
  AMBER...
  COLE AND DIBBLE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 84 AND 121.
 INTERSTATE 240 BETWEEN MILE MARKERS 5 AND 16.
 INTERSTATE 40 BETWEEN MILE MARKERS 157 AND 172.
 INTERSTATE 44 BETWEEN MILE MARKERS 77 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. GET READY FOR WINDS OVER 75 MPH AND 
LARGE DAMAGING HAIL. TAKE COVER NOW IN A STORM SHELTER OR INTERIOR 
ROOM OF A STURDY BUILDING.

&&

LAT...LON 3484 9761 3471 9786 3510 9802 3553 9726
      3539 9715 3491 9715
TIME...MOT...LOC 0313Z 297DEG 26KT 3521 9753 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:28 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 29, 6:28 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT TUE MAY 29 2012

.AVIATION...
SEVERE STORMS DEVELOPMENT HAS OCCURRED OVER THE PAST 1 TO 2 HOURS
ACROSS NORTHWEST AND SOUTHWEST OKLAHOMA. SHORT TERM MODEL GUIDANCE
EXPANDS THE COVERAGE OF STORMS ACROSS NORTHERN AND CENTRAL
OKLAHOMA FROM 1-6Z WHILE LIMITING COVERAGE AND DURATION WITH
CONVECTION SOUTH. WILL MENTION PREVAILING TSRA AT OKC AND OUN FOR
A FEW HOURS THIS EVENING. MOST OF THE CONVECTION IS EXPECTED TO
MOVE INTO EASTERN AND SOUTHERN OKLAHOMA DURING THE OVERNIGHT
(AFTER 7Z). MORE STORMS ARE EXPECTED TO DEVELOP WEDNESDAY
AFTERNOON MAINLY ACROSS NORTHERN OKLAHOMA BETWEEN 21-00Z.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT TUE MAY 29 2012/

DISCUSSION...
SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING
ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN
OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION
LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG
THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO
THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE
FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK.
SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS.

ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS
THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS
LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION
LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME
SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS.

COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT
LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF
THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO
EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT
WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF
THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  88  64  77 /  50  30  70  20
HOBART OK         69  90  63  80 /  40  30  50  10
WICHITA FALLS TX  72  93  65  85 /  30  20  40  20
GAGE OK           65  82  61  75 /  30  40  50  10
PONCA CITY OK     65  82  60  73 /  60  50  80  20
DURANT OK         72  88  70  83 /  40  30  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 29, 12:06 PM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.

DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.

STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.

INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.

STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.

BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.

AUSTIN/MBS/MAXWELL

In the hours before

Local storm report, May 29, 9:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             NICHOLS HILLS           35.55N 97.54W
05/29/2012  E2.75 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            WIDESPREAD DAMAGE REPORTED AS A RESULT OF THE HAIL.

&&

NWS NORMAN
Local storm report, May 29, 10:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
05/29/2012  M67 MPH          GRADY              OK   MESONET

1000 PM     HAIL             3 S MUSTANG             35.35N 97.72W
05/29/2012  E1.75 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

NWS NORMAN
Local storm report, May 29, 10:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
05/29/2012  M71.00 MPH       GRADY              OK   MESONET

1002 PM     TSTM WND GST     WILL ROGERS AIRPORT     35.39N 97.60W
05/29/2012  M76.00 MPH       OKLAHOMA           OK   ASOS

&&

NWS NORMAN
Local storm report, May 29, 10:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND GST     2 S AMBER               35.16N 97.88W
05/29/2012  E70 MPH          GRADY              OK   EMERGENCY MNGR

&&

NWS NORMAN
Local storm report, May 29, 10:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
05/29/2012  M71 MPH          GRADY              OK   MESONET

&&

NWS NORMAN
Local storm report, May 29, 10:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     1 SW NEWCASTLE          35.24N 97.61W
05/29/2012  E80 MPH          MCCLAIN            OK   NWS EMPLOYEE

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningOUNTillman60 min
May 29, 7:05 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods25 min
May 29, 7:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
May 29, 7:20 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne40 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more63 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma63 min
May 29, 7:31 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble, Woods25 min
May 29, 8:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more55 min
May 29, 8:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more64 min
May 29, 8:27 PM CDTTornado WarningOUNCanadian, Oklahoma33 min
May 29, 8:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more40 min
May 29, 9:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more63 min
May 29, 9:30 PM CDTSpecial Weather StatementOUNLincoln, Seminole60 min
May 29, 9:44 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole61 min
May 29, 10:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 29, 10:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher61 min
May 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes33 min
May 29, 10:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more47 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens47 min
May 29, 11:29 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady31 min
May 29, 11:32 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Murray, Pontotoc58 min
May 29, 11:46 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more44 min
May 30, 12:07 AM CDTSpecial Weather StatementOUNBryan, Johnston, Love, Marshall23 min
May 30, 12:21 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole39 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Grady, Jefferson, Love and 1 more62 min
May 30, 12:41 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall64 min
May 30, 1:07 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole68 min
May 30, 1:14 AM CDTSpecial Weather StatementOUNMarshall31 min
May 30, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall64 min
May 30, 1:31 AM CDTSpecial Weather StatementOUNStephens29 min
May 30, 1:35 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 30, 2:23 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens67 min
May 30, 5:04 AM CDTSpecial Weather StatementOUNOklahoma11 min
May 30, 5:13 AM CDTAreal Flood AdvisoryOUNOklahoma2 hr
May 30, 5:33 AM CDTSevere Thunderstorm WarningOUNOklahoma57 min
May 30, 5:37 AM CDTSpecial Weather StatementOUNJohnston53 min
May 30, 5:46 AM CDTFlash Flood WarningOUNOklahoma3 hr
May 30, 6:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma44 min
May 30, 6:48 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma59 min
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall59 min
May 30, 7:45 AM CDTSpecial Weather StatementOUNMcClain, Murray45 min
May 30, 5:35 PM CDTSpecial Weather StatementOUNWashita25 min
May 30, 6:06 PM CDTSpecial Weather StatementOUNCaddo, Washita24 min
May 30, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.